# SDR 29GA2020012000001

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 38,422 hours, 42,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0053 MCO/FLL REPORT: ESCAPE PATH LIGHTING IS COMING OFF BETWEEN ROWS 5 TO 7. CORRECTIVE ACTION: SECURED ESCAPE PATH LIGHTING BETWEEN ROWS 5 TO 7, OPERATIONAL TEST GOOD IAW SAAB 340 AMM 33-50-20-04.
